Advanced Search
MyIDEAS: Login

Least concave utility functions

Contents:

Author Info

  • Debreu, Gerard

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-4582G0T-8/2/d42bc1ad356c9d56b77a56d21fe8f069
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 3 (1976)
Issue (Month): 2 (July)
Pages: 121-129

as in new window
Handle: RePEc:eee:mateco:v:3:y:1976:i:2:p:121-129

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Yakar Kannai & Larry Selden, 2014. "Violation of the Law of Demand," Economic Theory, Springer, vol. 55(1), pages 1-28, January.
  2. Yulei Luo & William T. Smith & Heng-fu Zou, 2011. "The Spirit of Capitalism and Excess Smoothness," CEMA Working Papers 484, China Economics and Management Academy, Central University of Finance and Economics.
  3. Dreyer, Johannes K. & Schneider, Johannes & Smith, William T., 2013. "Saving-based asset-pricing," Journal of Banking & Finance, Elsevier, vol. 37(9), pages 3704-3715.
  4. John Quah, 2002. "The Law of Demand and Risk Aversion," Economics Series Working Papers 2002-W03, University of Oxford, Department of Economics.
  5. Michael Mandler, 2001. "Compromises Between Cardinality and Ordinality in Preference Theory and Social Choice," Cowles Foundation Discussion Papers 1322, Cowles Foundation for Research in Economics, Yale University.
  6. Beth Allen, 1996. "A remark on a social choice problem," Social Choice and Welfare, Springer, vol. 13(1), pages 11-16, January.
  7. John Chipman, 2006. "Pareto and contemporary economic theory," International Review of Economics, Springer, vol. 53(4), pages 451-475, December.
  8. John K.-H. Quah, 2000. "The Monotonicity of Individual and Market Demand," Econometrica, Econometric Society, vol. 68(4), pages 911-930, July.
  9. Kihlstrom, Richard, 2009. "Risk aversion and the elasticity of substitution in general dynamic portfolio theory: Consistent planning by forward looking, expected utility maximizing investors," Journal of Mathematical Economics, Elsevier, vol. 45(9-10), pages 634-663, September.
  10. BOSMANS, Kristof & DECANCQ, Koen & OOGHE, Erwin, 2013. "What do normative indices of multidimensional inequality really measure?," CORE Discussion Papers 2013035, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  11. Smith, William & Son, Young Seob, 2005. "Can the desire to conserve our natural resources be self-defeating?," Journal of Environmental Economics and Management, Elsevier, vol. 49(1), pages 52-67, January.
  12. Nocetti, Diego & Smith, William T., 2011. "Price uncertainty, saving, and welfare," Journal of Economic Dynamics and Control, Elsevier, vol. 35(7), pages 1139-1149, July.
  13. Diego Nocetti & William T. Smith, 2011. "Precautionary Saving and Endogenous Labor Supply with and without Intertemporal Expected Utility," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 43(7), pages 1475-1504, October.
  14. Apartsin, Yevgenia & Kannai, Yakar, 2006. "Demand properties of concavifiable preferences," Journal of Mathematical Economics, Elsevier, vol. 43(1), pages 36-55, December.
  15. Hosoya, Yuhki, 2011. "An existence result and a characterization of the least concave utility of quasi-linear preferences," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 251-252, March.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:3:y:1976:i:2:p:121-129. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.